# SDR SWAA2025100310731

- Difficulty date: September 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PHOTOLUMINESCENT STRIPS AT SEVERAL POSITIONS LH AND RH SIDE IN PASSENGER CABIN.  REPLACED PHOTOLUMINESCENT STRIPS AT SEVERAL POSITIONS LH AND RH SIDE IN PASSENGER CABIN I.A.W. B737-800 AMM 33-51-15-400-802 STEP 1.E(2) AND DWG 33510503 REV A.
